Risperidone-induced tardive dyskinesia

Research output: Contribution to journalArticle

38 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)119-121
Number of pages3
JournalMovement Disorders
Volume12
Issue number1
DOIs
StatePublished - 1997

Fingerprint

Drug-Induced Dyskinesia
Secondary Parkinson Disease
Risperidone
Neurologic Examination
Bipolar Disorder
Antipsychotic Agents
Tardive Dyskinesia

ASJC Scopus subject areas

  • Clinical Neurology
  • Neuroscience(all)

Cite this

Risperidone-induced tardive dyskinesia. / Gwinn, K. A.; Caviness, John Nathaniel.

In: Movement Disorders, Vol. 12, No. 1, 1997, p. 119-121.

Research output: Contribution to journalArticle

Gwinn, K. A. ; Caviness, John Nathaniel. / Risperidone-induced tardive dyskinesia. In: Movement Disorders. 1997 ; Vol. 12, No. 1. pp. 119-121.
@article{7110db907418437dbe324672c2a9fb9e,
title = "Risperidone-induced tardive dyskinesia",
author = "Gwinn, {K. A.} and Caviness, {John Nathaniel}",
year = "1997",
doi = "10.1002/mds.870120123",
language = "English (US)",
volume = "12",
pages = "119--121",
journal = "Movement Disorders",
issn = "0885-3185",
publisher = "John Wiley and Sons Inc.",
number = "1",

}

TY - JOUR

T1 - Risperidone-induced tardive dyskinesia

AU - Gwinn, K. A.

AU - Caviness, John Nathaniel

PY - 1997

Y1 - 1997

UR - http://www.scopus.com/inward/record.url?scp=0031018116&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0031018116&partnerID=8YFLogxK

U2 - 10.1002/mds.870120123

DO - 10.1002/mds.870120123

M3 - Article

VL - 12

SP - 119

EP - 121

JO - Movement Disorders

JF - Movement Disorders

SN - 0885-3185

IS - 1

ER -